# SDR REXA2019042640499

- Difficulty date: April 14, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON FLOOR SILL STRUCTURE FS= 280+2 AND FS= 319 RBL 42 IN REF R53520 STEP 7 (SM)[W1].  SUMMARY OF NRC 00230 CORROSION LEVEL 2:FLOOR SILL WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01 PAR. 8.C. AND 51-42-06-001-001-A01 PAR. 6.C.
